OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.01 (1969) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6642

Title: Sulla proseguibilità di processi aleatori scambiabili
Authors: de Finetti, Bruno
Issue Date: 1969
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Bruno de Finetti, "Sulla proseguibilità di processi aleatori scambiabili", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 1 (1969), pp. 53-67.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
1 (1969)
Abstract: Per i processi aleatori scambiabili è fondamentale la distinzione tra quelli infiniti (o indefinitamente proseguibili : esempio tipico le estrazioni con reimbussolamento da un’urna di composizione sconosciuta) e quelli finiti (о non proseguibili : esempio tipico le estrazioni senza reimbussolamento da un'urna di composizione nota). Dato un segmento iniziale (ossia caratterizzato il processo fino ad n prove), il problema qui affrontato consiste nel l'esaminar e se e quali proseguimenti (finiti ad r passi, о infiniti) esso ammette. Alcune conclusioni vengono stabilite ; altri problemi rimangono aperti.
The basic distinction for exchangeable random processes is into unlimited and limited ones. Unlimited (allowing to be indefinitely continued) are e.g. drawings with replacement from an urn of unknown composition. Limited (allowing of no further continuator) are e.g. drawings without replacement from an urn of known composition. Given an initial segment (that is, the laws of the process within n trials), the problem considered here is to investigate in what continuations, if any, it may be imbedded (either limited, to r step, r>n, or unlimited). Some results are established ; some more questions are still open.
URI: http://hdl.handle.net/10077/6642
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.01 (1969)

Files in This Item:

File Description SizeFormat
DeFinettiRendMat01.pdf1.24 MBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.